Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SpongeCake

Help, What Kind Of Acne Is This?! Pics Included

My acne is back with a venegence after coming off of birth control pills.

Please tell me what kind of acne this is and what to do about it?!

post-186498-0-02014100-1351600420_thumb.

post-186498-0-25847900-1351600471_thumb.

post-186498-0-02014100-1351600420_thumb.

post-186498-0-25847900-1351600471_thumb.

Share this post


Link to post
Share on other sites

My acne is back with a venegence after coming off of birth control pills.

Please tell me what kind of acne this is and what to do about it?!

Hormonal... take more birth control pills!

Share this post


Link to post
Share on other sites

It's definitely hormonal, I have something similar but less severe at the moment. I'm taking primrose oil again and decided to take Vitex fruit also. I'm not going to take any more synthetic drugs because they don't solve anything (except temporarily). I would suggest that you take primrose and vitex, maybe some liquorice root tea as well. Birth control pills can't be taken forever, and from my experience they do more harm than good. Of course, that is your choice if you decide to take those, but my advice would be to stay away from them. I actually think that my acne got worse BECAUSE of taking B/c for close to 5 years. My skin was totally ok before, even though I got the occasional pimple.

For external treatment I'm using clay mask with vinegar at the moment, and it heals the pimples quite fast.

Share this post


Link to post
Share on other sites

It looks like textbook moderate hormonal acne. Acne is expected after you stop taking birth control. Maybe arrange an alternative treatment, such as anti-androgens, if your skin hasn't settled down in 6 months? Almost everyone who had acne before taking the pill will see their acne return after they stop taking birth control.

Why did you stop taking the pill? If it's because you want to conceive, I'm afraid there's nothing you can do...you can't take hormonal treatments while trying for a baby/pregnant/breastfeeding or accutane.

Share this post


Link to post
Share on other sites

Thanks guys, I'm not trying to conceive just yet but I came off because the pill was making my depression/moods worse.

One of the only things to help was Duac cream prescribed by the doctor...so thinking I might try that again.

At the mo I'm taking evening primrose oil, vitamin d, vitamin c and zinc everyday. Hoping for some results soon. I also wear makeup which I know doesn't help but I have to otherwise I wouldn't leave the house

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×